\(\alpha\)-\(g\)-bicontinuous, \(\alpha\)-\(g\)-bi-irresolute, \(\alpha\)-\(g\)-compact and \(\alpha\)-\(g\)-stable in complemented ditopological texture spaces

Main Article Content

Hariwan Z. Ibrahim

Abstract

In this paper, the author introduce and study new notions of continuity, compactness and stability in ditopological texture spaces based on the notions of \(\alpha\)-\(g\)-open and \(\alpha\)-\(g\)-closed sets and some of their characterizations are obtained.

Article Details

How to Cite
Ibrahim, H. Z. . (2022). \(\alpha\)-\(g\)-bicontinuous, \(\alpha\)-\(g\)-bi-irresolute, \(\alpha\)-\(g\)-compact and \(\alpha\)-\(g\)-stable in complemented ditopological texture spaces. Journal of Advanced Studies in Topology, 6(1), 1–8. Retrieved from https://m-sciences.com/index.php/jast/article/view/167
Section
Research Articles